# SDR 9703826614

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Open
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPAIRED OPEN WIRE AT SPLICE SP1656 OF STABILIZER TRIM TAKEOFF SWITCH, OPERATIONAL CHECK GOOD.
